# SDR DHL9780141C

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Bent
- Location: Bs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FLOOR TRACK SUPPORT WEBBING TWISTED AND BENT BL 24R.  REMOVED DAMAGED WEB  FABRICATED NEW WEB AND INSTALLED PER SRM 51-1-21.
